# SDR CALA2023111703407

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5311142720200
- Condition: Cracked
- Location: Rh Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR20 CROSSBEAM AREA HOLE H26 HAS CRACK INDICATION IN BOTH SKIN LAYER, HOLES H27, H28, H30, H34 AND H35 HAVE OUT OF ROUND INDICATION AT CROSSBEAM LAYER. ACCOMPLISHED INTERIM REPAIR IAW ECRA 5311-03109 ALL SUBSEQUENT ARE CAPTURED ON LP 6303821. INSPECTION REQUIREMENTS OF ECRA 5311-03109 PART 1 STEP 2 HAVE BEEN CAPTURED ON LP 6303770. NOTIFICATION REQUIREMENT OF PLANNING TO CONTACT ENGINEERING OF ECRA 5311-03109 PART 1 STEP 3
